# SDR CA060728004

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Disappeared
- Location: Engine
- Part time: 10,896 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) DURING CLIMB OUT AT 18,000FT, THE COCKPIT CREW HEARD A LOUD BANG, FOLLOWED BY HIGH VIBES ON THE NR 1 ENGINE. FIRE WARNING CAME UP, PILOT DISCHARGED THE FIRE BOTTLES AND SHUTDOWN THE ENGINE. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO BARCELONA, WHERE IT PERFORMED AN UNEVENTFULL SINGLE-ENGINE LANDING. INITIAL REPORT SAYS ONE FAN BLADES DISAPPEARED, JET PIPE IS BURNED AND CRACKED.  FURTHER INFORMATION WILL BE PROVIDED ONCE THE ENGINE STRIP REPORT IS AVAIALBLE. (TC NR 20060728004)
